# SDR SWIA2025080500430

- Difficulty date: April 30, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 49,670 hours, 43,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR SEAT RAILS RH HAS GOUGES  COMPLIED WITH REO 601R-53-11-1093 REV -B FOR TEMP REPAIR OF THE FLIGHT COMPARTMENT R/H FLOOR SEAT RAILS TASK CARD 51-900-1002-SKY .
